MAUDE Adverse Event Report: CONMED LARGO Y-KNOT; FASTENER, FIXATION, NONDEGRADABLE, SOFT TISSUE

CONMED LARGO Y-KNOT; FASTENER, FIXATION, NONDEGRADABLE, SOFT TISSUE
Catalog Number Y1301
Medical Device Problem Code Material Fragmentation (1261)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/28/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Neither the device nor photographic evidence was provided.Therefore, the reported event can not be verified.The manufacturing documents from the device history record have been reviewed with special attention to the manufacturing and inspection of the product.The product released for distribution was found to have met all specifications prior to shipment.A two-year lot history review shows a total of 1 device for this lot number and failure mode.A two-year review of complaint history revealed there has been a total of three reports, regarding three devices, for this device family and failure mode.During this same time frame (b)(4) devices have been manufactured and shipped worldwide.Should all the complaint devices have been found confirmed for this reported failure, the rate of failure would be (b)(4).Per the instructions for use, the user is advised the following: maintain the drill guide at the same position and angle as it was when making pilot hole during insertion of anchors and disengagement of drivers.If anchor is inserted or driver is removed while the guide is not aligned, the driver tip may be damaged and the driver tip may remain on the patient¿s bone, resulting in injury.After inserting anchors and removing drivers, be sure to visually check that the driver tip is not damaged, as the driver tip may have been damaged during use.Any decision to remove a device should take into consideration the potential risk to the patient of a second surgical procedure.Implant removal should be followed by adequate postoperative management.We will continue to monitor per regulatory requirements to help ensure patient safety.
 
Event or Problem Description
A distributor reported on behalf of a customer that the y1301, flex 1.3mm all suture anch w/1-# 2 wht/bl (5metric) hi-fi sutr device was used during glenoid surgery on (b)(6) 2025, and ¿the front end of the implantation rod is broken.¿.Further assessment found the device fragmented, and "a part of the component fall into the surgical site.The fallen parts been retrieved¿ using "surgical tweezers".The procedure was completed as normal with the use of an alternate same device and no delay.There was no injury, medical/surgical intervention or extended hospitalization required for the patient or user, and the paitent's current status was described as "recovery".This report is being raised on the basis of malfunction with potential for injury upon reoccurrence.

Brand Name
Y-KNOT
Common Device Name
FASTENER, FIXATION, NONDEGRADABLE, SOFT TISSUE
Manufacturer (Section D)
CONMED LARGO
11311 concept blvd
largo FL 33773
Manufacturer (Section G)
CONMED LARGO
11311 concept blvd
largo FL 33773
Manufacturer Contact
beth madeline
11311 concept blvd
largo, FL 33773
7274708358
MDR Report Key22183169
Report Number1017294-2025-00068
Device Sequence Number8570022
Product Code MBI
UDI-Device Identifier20845854021658
UDI-Public(01)20845854021658(17)290303(10)1374770
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
K111779
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Distributor
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 06/11/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberY1301
Device Lot Number1374770
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/28/2025
Initial Report FDA Received Date06/11/2025
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured03/04/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown
Patient EthnicityNon Hispanic